# SDR FDEA201704021062

- Difficulty date: April 2, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 78,392 hours, 18,574 cycles
- System (JASC): 2565 · Escape Slide
- Part: Test Switch
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R1 DOOR EVACUATION SLIDE REMOTE PRESSURE PRESS TO TEST IS  INOPERATIVE.  REMOVED AND REPLACED R1 ENTRY DOOR SLIDE REMOTE PRESSURE INDICATOR PRESS TO TEST SWITCH ASSEMBLY IAW AMM 25-61-04-4. OPS CHECKED NORMAL, IAW AMM 25-61-04-5
